# SDR DALA2025010600127

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 18,966 hours, 2,193 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SHIP 3408 - ATB/IFSD - PERFORMED AIR TURN BACK TO ATL DUE TO LEFT ENGINE STALL AND IFSD. EGT EXCEEDED LIMIT. ENGINE CHANGE REQUIRED. CORRECTIVE ACTION: REPLACED ENGINE PER AMDS WORK CARD 7100-9907-01. REPLACED #1 FIRE BOTTLE. OPS TEST GOOD. (6950938)
